# SDR AALA202401046198

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N306RC
- Make and model: Boeing 737823
- Aircraft serial: 44465
- Aircraft time: 12,779 hours, 4,753 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE IS BROKEN. UNABLE TO OPEN FORWARD LAVATORY DOOR. REINSTALLED FORWARD LAVATORY DOOR PER CMM 25-41-46. OPERATIONAL CHECK GOOD.
